3 doctors weighed in:

Sexual dysfunction and anti-depressant meds. Penis takes forever to orgasm?

3 doctors weighed in
1 doctor agrees

In brief: Side effects

Many antidepressants esp the ssris will retard ejaculation over time this may become less of a problem. There are many ssris to choose from so talk to your doctor if a change may help you.

In brief: Side effects

Many antidepressants esp the ssris will retard ejaculation over time this may become less of a problem. There are many ssris to choose from so talk to your doctor if a change may help you.
Dr. Howard Usitalo
Dr. Howard Usitalo
Thank
Dr. George Klauber
Pediatrics - Urology

In brief: Discuss with your Dr

Unfortunately side effect of anti-depressant.

In brief: Discuss with your Dr

Unfortunately side effect of anti-depressant.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors